# SDR ASAA2013100696129

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,267 hours, 5,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING APPROACH WHEN MASTER CAUTION WAS CHECKED, IT RESET, WENT OUT, WHEN MASTER CAUTION WAS PUSHED.  ACFT GROUNDED.
